Anyone have digestive trouble, allergies, and bipolar?
Hi all! I posted a couple of days ago that I thought I was doing well on just one med(Lithium), but I have found that I'm really not doing as well as I thought I would. Since stopping the Prozac that I was taking, I now have resumed getting hives and am finding that the Lithium upsets my stomach. This is really getting to be a pian because I no sooner start to feel better, I keep getting the side effects of meds that just don't go away and it is really depressig. I would really love to feel better. After I tell the doctor what my symlptoms are, they give me something to combat the side effects of one drug and then that drug has side effects, too. Has anyone successfully just gotten on with their lives after suffering also? My morale is getting very poor and would love to read a good success story. Thanks so much for bearing with me & God bless--Hopeto--
Re: Anyone have digestive trouble, allergies, and bipolar?
Hi Dreams--I just don't know what I'm going to do other than just shut up and take antihistamines along with my psych meds because for many years now various doctors have tried me on an assortment of different meds that eventually catch up with me and my flukey system and I mean some really helpful meds, too. I am really doomed in this life because if things are supposed to help me I usually have an opposite reaction to them. I can never just go on with my life--I end up getting sicker than when I started. Along with this I'm a dual diagnosis(haven't had a drink in 24 1/2 years) and talk about being so frustrated that you just want to throw in the towel! I bit the bullet yesterday and took a Claritin during the day which helped the hives and took my on call med, Risperdal, along with the Lithium at night. I got such a good night's sleep for the first time in almost two months! I felt better and felt that I didn't need the Claritin today but by tonight I look like I have lupus with the rash on my cheeks. I am under the care of an allergist also. Perhaps it's the dye in the Lithobid that I take. I will contact my pdoc and let her know tomorrow. I have to say that my mood is better and hate to stop the Lithobid because I can't take Lamictal(too agitating), Depakote Sprinkles(horrible acid reflux, but excellent mood stabilizer), Tegretol(hives and ototoxic) and I'm sure a few others that I can't remember--that's how many they've tried me on in the past 10 or 11 years! I will check also with my pharmacy. Thanks so much for caring and God bless--Hopeto--